Zithromax can alter the counts you have mentioned. Naprosyn can alter platelet counts.
any medication you take may alter test results, you can always have a q&a with your dr to see if your meds were the issue and retest when theyre out of your system. also, if your knee is swelling, your dr shouldve sent you for some kind of xrays, because theres a few issues where fluid will collect at the joints, and they do need to be drained. taking meds for them will not help. if its just fluid, it has to be drained, if it is a cyst (i forget the name, but there is an internal cyst, you will not see signs of it except for swelling and pain) it has to be removed. there is also lesions or benign tumors that can grow at and in the the joint, which arent as common, but all need to be removed. any of these would explain your increased swelling and pain. so if your dr hasnt checked this problem, make sure he does, and if he doesnt seem to be concerned, then see someone else or go to the ER. the ER will at least take some internal pics to see if theres anything there. just make sure you tell them it hurts, you can barely walk, and its growing.